# SDR SWAA2020100119193

- Difficulty date: September 9, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 30,500 hours, 18,082 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 241RF HAS FIBER DAMAGE ON UPPER SURFACE.  INSTALLED CABIN FLOOR BOARD 241RF, PER M/M 53-21-00.
